# SDR TAOA029606

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPSIB
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL DOES NOT ILLUMINATE FROM ROW 26 TO AFT ENTRY.  REPLACED BATTERY CHARGER.  OPERATIONAL CHECK OK.  (M)
